Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Natural homomorphisms in Banach spaces


Author: J. Dieudonné
Journal: Proc. Amer. Math. Soc. 1 (1950), 54-59
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0033973-8
MathSciNet review: 0033973
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, Duality in linear spaces, Duke Math. J. vol. 14 (1947) pp. 787-794. MR 0022651 (9:241a)
  • [2] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [3] J. Dieudonné, La dualité dans les espaces vectoriels topologiques, Ann. École Norm. (3) vol. 59 (1942) pp. 107-139. MR 0011532 (6:178g)
  • [4] G. Köthe, Die Quotienrenraüme eines linearen vollkommenen Raumes, Math. Zeit. vol. 51 (1947) pp. 17-35. MR 0023454 (9:358e)
  • [5] M. Krein and V. Šmulian, On regularly convex sets in the space conjugate to a Banach space, Ann. of Math. vol. 41 (1940) pp. 556-583. MR 0002009 (1:335e)
  • [6] G. W. Mackey, On infinite dimensional spaces, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 155-207. MR 0012204 (6:274d)
  • [7] M. E. Munroe, Homomorphisms on Banach spaces, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 776-781. MR 0026245 (10:128c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0033973-8
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society